Pacific Journal of Mathematics

On groups of exponent four with generators of order two.

C. R. B. Wright

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 1097-1105.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038254

Mathematical Reviews number (MathSciNet)
MR0116049

Zentralblatt MATH identifier
0091.02602

Subjects
Primary: 20.00

Citation

Wright, C. R. B. On groups of exponent four with generators of order two. Pacific J. Math. 10 (1960), no. 3, 1097--1105. https://projecteuclid.org/euclid.pjm/1103038254


Export citation

References

  • [1] M. Hall, Jr., The Theory of Groups, the Macmillan Co., 1959.
  • [2] I. N. Sanov, Solution of Burnside'sproblem for exponent 4, Leningrad State Univ. Ann. 10, (1940), 166-170.